# SDR CALA2019032500471

- Difficulty date: March 25, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- Aircraft time: 58,844 hours, 19,824 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 5A33077
- Condition: Torn
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PACK COVER FOUND TORN. REF. N/R:99833787 REMOVED AND REPLACED L-1 DOOR SLIDE REF. MM 25-66-01 REF. N/R:99833787 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1870298  SN OFF 0983 SLIDE, OFF 29-2566-9-0005 0983 ON 29-2566-9-0005 3278.
